# SDR SWAA2021011237678

- Difficulty date: December 7, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR ADAPTER PLATE ON FWD ENTRY AND SERVICE DOOR AT FWD GALLEY AREA (4 EA).  REPLACED GIRT BAR ADAPTER PLATE ON FWD ENTRY AND SERVICE DOOR AT FWD GALLEY AREA (4 EA), IAW B737-700 SRM 51-10-02-REV 72 ITEM 9.
